# SDR DL72S970581

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N540DA
- Make and model: Boeing 727232
- Aircraft serial: 22386
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Temp Controller
- Condition: Shorted
- Location: Lt Pack
- Component: 5483803
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: C, D

## Discrepancy

ON TAXI OUT, LEFT MIX VALVE INDICATOR WAS SPORADIC IN AUTO, INOP IN MANUAL.  LOUD SPARK AND SMELL FROM AIR CONDITION F/E PANEL.  FOUND LT PACK TEMP CONTROLLER AT FAULT.  REPLACED       CONTROLLER, OP CKS OK.
